# SDR AALA202309276183

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 19,380 hours, 7,617 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ROLLOUT AFTER LANDING,MOMENTARY DOOR RIGHT AFT EMERGENCY EXIT ILLUMINATED. DOOR CHECKED CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
